# SDR FDEA201409302878

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 4R FROM BS 700 TO 781 WITH CORROSION ON TOP   OF SCRIBE LINE RUNNING UNDER LAP SEAM & WITH CORROSION ON UPPER SKIN SURFACE AT MARKED LOCATIONS REQUIRING ADDITIONAL STRIPPING FROM BS 661 - 700.  COMPLIED WITH EA F-5330-T0310097 PT1 TITLE PLATES & SKINS FUSELAGE SEC 43 SCRIBE LINE & CORROSION REPAIR STATION 661 TO 781 STRINGER 4R.  MAJOR REPAIR.
